# SDR SWIA2020030549051

- Difficulty date: February 8, 2020
- Submitted: March 5, 2020
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 43,035 hours, 36,408 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAT PRESSURE BULKHEAD U/T CRACK INDICATION RBL 36.20 49"-55" ABOVE FLOOR (6EA FASTNERS)  (C CHECK) RO 3/2/2020    REMOVED FASTENERS AND REAMED FASTENER HOLES FROM 5/32" TO .215 ON REAR PRESSURE BULKHEAD 49"-54" ABOVE FLOOR AND INSTALLED FASTENERS PER CRJ200 SRM. REAMED FASTENER HOLE AT 55" ABOVE FLOOR TO .256 PER BOMBARDIER REO AND INSTALLED FASTENER ACCOMPLSHED HFEC OPEN HOLE INSPECTION OF THE AFT PRESSURE BULKHEAD. RBL 36.20, 49"-55" ABOVE FLOOR. (5EA) FASTNERS HOLES AT .215 AND (1EA) AT 256. NO DEFECTS NOTED. OLYMPUS 600 NORTEC. AV8958 CAL: JULY, 2020.
